MathSciNet Relay Station
MathSciNet bibliographic data
MR1447568 34B15 (35J65 47H15 47N20)
Zhang, Meirong Nonuniform nonresonance at the first eigenvalue of the $p$-Laplacian. Nonlinear Anal. 29 (1997), no. 1, 41–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement